Ihave several of the sympyoms and take six meds that conflict with cymbalta.' Opana, oxycodone, gabapentin, sumatriptan, metoprolol, aspirin.
'I'm taking Cymbalta and at which point should I go to the hospital for seratonin syndrome?
- 1 May 2012 by bnagoh
- 4 May 2012
- cymbalta, opana, depression, high blood pressure, migraine, peripheral neuropathy, osteoarthritis, pain, back pain, aspirin, gabapentin, metoprolol, oxycodone, sumatriptan, diabetic neuropathy
Am I to understand you're taking six drugs that conflict? Says who? If the Dr prescribed these I would hope he/she knows what they're doing. I was on a similar cocktail and I'll tell you the Cymbalta had to go, major weight gain and it really did a number on my head; confusion depression and flat out weirdness. If these are all prescribed, and if they are all prescribed by the same Dr I would either bring it up with him/her or find another Dr.
If they're being prescribed by more than one Dr, or if some are not prescribed this is an entirely different concern. Hope this helps.
Talk to you doctor who prescribed the meds. For true SS first thing is discontinuing the offending med anr supportive care (fluids and benzos) sometimes periactin can hault SS but not always. Why do you think it is SS? Fever, insomnia, racing heart (tachycardia), increased BP , severe anxiety, ataxia, hallucinations and seizures can be just a few symptoms, also huge pupils and complete lack of appetite. SS is VERY distressing and can easily land you in the ICU or worse if not acted upon immediately. So call your doc or like suggested above, head to the ED.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
I have been wondering about asking my pain doctor to prescribe an anti-depressant to help with pain?
Posted 3 Mar 2011 • 36 answers
Posted 15 Jan 2014 • 3 answers
Posted 16 Sep 2014 • 1 answer
Posted 16 Mar 2015 • 3 answers